# SDR ASAA2024052149776

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 60,593 hours, 18,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED LAMP AT R1 EMERGENCY SLIDE REF AMM 33-51-04. OPS CHECK GOOD.
